Results 1 to 2 of 2
Using Lexapro....While using effexor
  1. #1
    julianne0000 is offline New Member
    Join Date
    Apr 2007

    Default Using Lexapro....While using effexor

    I started taking Effixor in Dec. 06. It worked ok for awhile but recently I haven't felt that it is doing me any good plus I lost tons of weight and it has affected my sleep patterns.

    My dr. is putting me on Lexapro tonight and tells me to STOP using effexor as of today.

    I asked her over and over -is that safe??? anyone out there??? What would you think?


  2. #2
    drugbuster is offline Banned
    Join Date
    Apr 2007

    Default Serotonin Syndrome

    Using 2 SSRI or SNRI drugs together may lead to Serotonin Syndrome... which can be fatal. That's why your doc wants you to quit the Effexor now.

    But, your doc should warn you that you will probably feel some withdrawal symptoms from the Effexor even while you're taking Lexapro. Many people think it's a problem with the new drug and stop taking it, but it's actually the drug you stopped that is causing the grief.


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22